# SDR CA101214004

- Difficulty date: December 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 8,627 hours
- Engine: Ge GE90115B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740044
- Part serial: 07353H1134
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 4 HOURS AFTER DEPARTURE THE CREW REPORTED THE INSIDE PANEL OF THE FIRST OFFICERS WINDOW HAD CRACKED.  THERE WAS NO ARCING AND NO PRESSURE LOSS.   RT WINDSHIELD REPLACED AS PER AMM 56-11-00-200-801. WINDOW HEAT OPS TEST C/O, NO FAULTS FOUND. RT WIPER BLADE AND OPS TEST COMPLETED.
